# SDR SWIA202161086

- Difficulty date: September 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPLICE PLATE CORRODED AS MARKED FRAME 90 @ RH INTERCOSTAL.    (C-CHECK RO 09/19/2021)    / REMOVED AND REPLACED RH SPLICE PLATE  FRAME 90 @ RH INTERCOSTAL REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
